Periodic orbits with least period three on the circle.

Zhao, Xuezhi

Fixed Point Theory and Applications [electronic only] (2008)

  • Volume: 2008, page Article ID 194875, 8 p.-Article ID 194875, 8 p.
  • ISSN: 1687-1812

How to cite

top

Zhao, Xuezhi. "Periodic orbits with least period three on the circle.." Fixed Point Theory and Applications [electronic only] 2008 (2008): Article ID 194875, 8 p.-Article ID 194875, 8 p.. <http://eudml.org/doc/54466>.

@article{Zhao2008,
author = {Zhao, Xuezhi},
journal = {Fixed Point Theory and Applications [electronic only]},
keywords = {circle map; homotopy-conjugacy classes; periodic orbits; Sharkovskii's theorem},
language = {eng},
pages = {Article ID 194875, 8 p.-Article ID 194875, 8 p.},
publisher = {Springer International Publishing},
title = {Periodic orbits with least period three on the circle.},
url = {http://eudml.org/doc/54466},
volume = {2008},
year = {2008},
}

TY - JOUR
AU - Zhao, Xuezhi
TI - Periodic orbits with least period three on the circle.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2008
PB - Springer International Publishing
VL - 2008
SP - Article ID 194875, 8 p.
EP - Article ID 194875, 8 p.
LA - eng
KW - circle map; homotopy-conjugacy classes; periodic orbits; Sharkovskii's theorem
UR - http://eudml.org/doc/54466
ER -

NotesEmbed ?

top

You must be logged in to post comments.